# SDR CALA2021110802059

- Difficulty date: November 7, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N32404
- Make and model: Boeing 737900
- Aircraft serial: 30121
- Aircraft time: 57,204 hours, 23,368 cycles
- System (JASC): 5700 · Wing Structure
- Part: Pressure Web
- Part number: NA
- Condition: Cracked
- Location: Btw Lbl45.64 - 4
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT L/H VERTICAL PRESSURE WEB BETWEEN LBL 45.64 AND LBL 40.00 CRACK LENGTH 0.787IN REF AAR N/R 9635562 ACCOMPLISHED REPAIR AT VERTICAL PRESSURE WEB BETWEEN LBL 45.64 ANDLBL 40.00 AS PERR EF B737 SRM 57-10-10-2F-3 ALTERNTITVE 2 INSP REQUIRED 56,00 FLIGHT CYCLES AFTER REPAIR INSTALLATION WITH 36,000 FLIGHT CYCLES INTERVALS FOR HFEC AND LFEC AS PER TALBE 205 WORK ACCOMPLISHED BY V913189 PLACED REPETITIVE HFEC/LFEC INSPECTION ON DIP FOR 36000 CYCLES AND TERMINATING INSPECTION FOR 56000 CYCLES PER TABLE 205, ALTERNATIVE 2. PLACED REPETITIVE HFEC/LFEC INSPECTION ON DIP FOR 36000 CYCLES TOMC-APPROVAL FROM SC1ELBYC COMMENT AFTER AT A THRESHOLD INSPECTION FOR 56000 CYCLES PER TABLE 205, ALTERNATIVE 2. TABLE 204 IN REFERENCE WITH SRM 57-10-10-2R-3 ACCOMPLISHED REPAIR AT VERTICAL PRESSURE WEB BETWEEN LBL 45.64 Q/C REVIEWED. ANDLBL 40.00 AS PERR EF B737 SRM 57-10-10-2F-3 ALTERNTITVE 2 INSP REQUIRED 56000 FLIGHT CYCLES AFTER REPAIR INSTALLATION WITH 36,000 FLIGHT CYCLES INTERVALS FOR HFEC AND LFEC AS PER TALBE 205 WORK ACCOMPLISHED BY V913189 Q/C REVIEWED. INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
